Doctor insights on:
Alchol Withdrawl Symptoms
Under Dr.'s care: Detoxification needs to be under close medical care. Attempting to detox without adequate medical supervision could be dangerous and possibly deadly. If you know such a person encourage them to work with an addiction medical specialist and to get to some alcoholics anonymous meetings. ...Read more
Slowly reduce: Alcohol withdrawal is one of the few withdrawals that can be life threatening. If you can't reduce the amount your drinking gradually, you may want to find a rehab or detox to assess you and keep you safe, to avoid seizures and delirium tremens. Staying in a low stimulation environment can be helpful, and trying to relax and avoid stressful situations can help. ...Read more
Alcohol/for withdraw: If you are going for withdrawl due to abstinence and trying to quit, than it is a bad idea even to have a glass of cognac. Seek medical help and dont drink even a glass of cognac. ...Read more
If an alcoholic goes to rehab and gets to point in withdrawal of confusion/hallucinations- how then would you treat that? Meds, etc?
Assess: You wouldn't treat it without developing an opinion about what is causing it. It would be assessed. If it turns out that it is a withdrawal syndrome, that would certainly be treated with medications. If it is delirium tremens -- your symptoms suggest this -- then that would be more serious, and would require medical hospitalization. ...Read more
Pain medication? What are some ways to cut back on taking pain medication without feeling excessive withdrawl symptoms?
See below: It is characterized by often severe sleep disturbance, irritability, increased tension and anxiety, panic attacks, hand tremor, sweating, difficulty in concentration, confusion and cognitive difficulty, memory problems, dry retching and nausea, weight loss, palpitations, headache, muscular pain and stiffness, a host of perceptual changes, hallucinations, seizures, and psychosis. ...Read more
Depends: Nitrazepam is a benzodiazepine not available in the usa. Ideally this would be tapered in close consultation with prescribing physician and the label recommends not stopping it without such contact. The taper would depend on the dose and how long use. I found one reference to using valium, which has a longer half-life and is available in smaller increments, in equal doses to complete the taper. ...Read more
- Talk to a doctor live online for free
- Symptoms of meth withdrawl
- What are the withdrawl symptoms of cocaine?
- Heroine withdrawl symptoms
- Ask a doctor a question free online
- What are the withdrawl symptoms of crack?
- Clonazepam withdrawl symptoms
- Cigarette withdrawl symptoms
- Klonopin withdrawl symptoms
- How long do you have to be on xanax to have withdrawl symptoms?